# SDR ASAA11510587

- Difficulty date: October 24, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 18,119 hours, 5,815 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Solenoid Valve
- Part number: 6925464
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS REPORT OF START EGT OF 1000 DEGREES AND FAULT LIGHT ILLUMINATING WITH FAULT MESSAGE 49-41010 LOGGED ON CDU.  ACFT GROUNDED. PERFORMED FIM TASKS NO PROBLEMS NOTED. REPLACED T2 AND P2 SENSORS (AMM REFERENCE 49-61-31 AND 49-52-31). REPLACED THE FFD SOLENOID REF MM 49-31-15 OPS & LEAK CHECKED GOOD.
